Guaifensin

Discussion in 'Fibromyalgia Main Forum' started by poohbear79, Jun 19, 2003.

  1. poohbear79

    poohbear79 New Member

    Is there anybody out there that is on Guaifenesin? I have been on 1200mg for like 2 months and i keep getting different things that come up. Such has burning feet and tingling in my legs and a lot of vaginal discharge. Is anybody else going through this. My doctor also has me on like 6 different meds,
  2. Shazzy

    Shazzy New Member

    Hi,

    Ive just been told to look into going on this.
    For what i gather its got good results although take a long time to take effect and you can get worse before you get better.

    Shazzy
  3. cindye

    cindye New Member

    My daughter has been on guai for 18 months - when she first started it, she had several different complaints, including vaginal discharge. She also had small particles in her urine which was the calcium breaking down. She was 18 when she started it and saw results within the first couple of months - they think she got quick results because she was so young. She also went to a massage therapist who helped get the knots out and a chiropractor. Good luck. Do not give up on it.
  4. Mikie

    Mikie Moderator

    This drug is so benign that it is usually safe to combine with other drugs. Increased vaginal discharge could be because the Guai thins mucus.

    You haven's said whether you are following Dr. St. Amand's protocol. If not, you are probably not getting the benefits of the Guai.

    Have you asked your doc about these new symptoms. New symptoms should always be checked out.

    Love, Mikie